Please help my Kiwi Ti plant! (Cordyline)


Joined
Nov 26, 2019
Messages
2
Reaction score
0
Country
United Kingdom
Hi, I have had my kiwi ti plant for 2 years. recently a lot of it’s bottom leaves have been turning yellow and going crispy/dry, and then dying.
I have 3 current yellow leaves and have lost two in the last week.
The plant is misted daily and was repotted in spring this year. It is currently by a south facing window however i don’t think it has received much light because of the very poor winter weather i have had the last month.
Anyone have any ideas?
Many thanks
 

Attachments

Ad

Advertisements

Joined
Nov 13, 2019
Messages
270
Reaction score
81
Location
Riverside/Pomona CA
Hardiness Zone
9
Country
United States
Hi Laura,
When you touch the leaves does it feel a little gritty, like very fine sand? Are the shiny drops on the leaves in the picture from the misting or are they there all the time? From what I can tell it looks like you might have spider mites. They are very small(you can see them if you look very close or have a magnifying glass) and are usually tan or slightly reddish. Neem oil or light horticultural oil will help control them, but you have to spray both top and bottom of the leaves. Orthene (Acephate) will also work but smells very strong and needs to be applied outside and dry before bringing it back inside.
Hope this helps, you've done a great job keeping it healthy this long!
 
Ad

Advertisements

Joined
Nov 26, 2019
Messages
2
Reaction score
0
Country
United Kingdom
Hi, thanks for your reply. The dying leaves are very dry and feel gritty yes. The water drops are only because i had misted just before the photo. I have recently washed down all the leaves and sprayed with a general houseplant bug killer spray, but i will look into neem oil thanks very much
 

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Top